# SDR AALA20130621008

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 70,985 hours, 37,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY AFT GALLEY FAILED TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 29 DEF.  OPERATIONS CHECKED NORMAL.
